# SDR REXA2021091000722

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOR UPPER SILL ANGLE IS CORRODED AT F.S. 319.70 BELOW THE FLANGE.
"	"BLENDED CAP SEAL FOUND OUT OF LIMITS REPLACED IAW SRM 51-42-06-001-
001-A01 AND 51-42-13-001-001-A01, 51-42-11-001-001-A01.            
FOUND SEALANT TO BE CURED AND PULLED FOD.  WVAC EMP #712 MTC       
"
